# SDR PCAA0002012

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N835EX
- Make and model: Dhav DHC8102
- Aircraft serial: 289
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 8SC0519009
- Condition: Cracked
- Location: Cockpit
- Part time: 4,528 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO ABE, THE CAPTAINS WINDSHIELD CRACKED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS WINDSHIELD IAW DHC PROCEDURES.  AIRCRAFT WAS RETURNED TO SERVICE.
